MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2001.07.001

Медицинская библиотека · Journal of the American Academy of Dermatology · 2004

Gemcitabine-associated scleroderma-like changes of the lower extremities.

Bessis Didier, Guillot Bernard, Legouffe Eric, Guilhou Jean-Jacques

Клинический случайСтатьяПеревод в очереди

Аннотация

Gemcitabine is a nucleosid analog approved for use in the treatment of metastatic urothelial carcinoma of the bladder. We describe an unusual case of scleroderma-like changes of the lower extremities after treatment by gemcitabine for metastatic carcinoma of the bladder. The patient developed initial inflammatory edema (3 kg) restricted to the lower extremities and subsequent scleroderma-like changes after 2 cycles of gemcitabine. Cutaneous biopsy specimen revealed diffuse sclerosis without involvment of the fascia or muscle. Discontinuation of gemcitabine resulted in dramatic removal of the edema, softening of the skin, and partial reversibility of the fibrotic process. This is the first case report of a scleroderma-like reaction associated with gemcitabine. This antineoplastic agent must be added to the very limited number of cytostatic agents capable of giving rise to scleroderma-like features.

Для цитирования: Bessis Didier, Guillot Bernard, Legouffe Eric, Guilhou Jean-Jacques. Gemcitabine-associated scleroderma-like changes of the lower extremities.. Journal of the American Academy of Dermatology. 2004. DOI: 10.1016/j.jaad.2001.07.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.